Translator Disclaimer
December 2021 A gradient estimate for the Monge–Ampère equation on compact almost Hermitian manifolds
Masaya Kawamura
Author Affiliations +
Illinois J. Math. 65(4): 907-920 (December 2021). DOI: 10.1215/00192082-9591203

Abstract

We derive a sharp gradient estimate for the Monge–Ampère equation on compact almost Hermitian manifolds by applying the ABP maximum principle.

Citation

Download Citation

Masaya Kawamura. "A gradient estimate for the Monge–Ampère equation on compact almost Hermitian manifolds." Illinois J. Math. 65 (4) 907 - 920, December 2021. https://doi.org/10.1215/00192082-9591203

Information

Received: 27 July 2021; Revised: 7 October 2021; Published: December 2021
First available in Project Euclid: 2 December 2021

Digital Object Identifier: 10.1215/00192082-9591203

Subjects:
Primary: 32Q60
Secondary: 53C15 , 53C55

Rights: Copyright © 2021 by the University of Illinois at Urbana–Champaign

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.65 • No. 4 • December 2021
Back to Top